MathSciNet Relay Station
MathSciNet bibliographic data
MR2670354 (2011j:03129) 03E72
Huang, Huan Some notes on Zadeh's extensions. Inform. Sci. 180 (2010), no. 19, 3806–3813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement